# SDR ASOA201101408

- Difficulty date: July 30, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,857 hours, 12,344 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 16000 MSL RECEIVED LT BLEED DUCT WARNING, COMPLIED WITH QRH AIR RETURNED LANDED OVER WEIGHT 2000 LBS.  (ACFT RETURNED TO PIT AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION)  R & R BOTH MT137 AND MT138 BLEED LOOPS ON THE HP GROUND DUCT, OPS CHECK GOOD IAW AMM 36-21-01, ACFT OK FOR SERVICE.
